# SDR 39NR20130829048

- Difficulty date: August 29, 2013
- Submitted: August 29, 2013
- Operation: General aviation
- Aircraft: N29717
- Make and model: Boeing 737219
- Aircraft serial: 28936
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF VERTICAL WEB AT BS 663, FOUND A CRACK 1.25 INCHES IN LENGTH AT RBL 34, WL 196.  REPAIRED PRESSURE WEB IAW SRM 57-10-10, REPAIR NR 3, ALTERNATE NR 1.
